# SDR UALA2013050903251

- Difficulty date: May 9, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,082 hours, 6,226 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Diplexer
- Part number: 511610500
- Part serial: 113
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT LOW GAIN.  REPLACED LEFT LNA DIPLEXER M23122, OPS CHECKED NORMAL.
